# SDR SWAA2013061016938

- Difficulty date: June 5, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 32,388 hours, 18,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A370235A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT UPPER FWD CORNER OF BLEND OUT JUST BELOW EXT POWER DOOR LOWER HINGE.  REPAIRED SKIN IAW EA.
